# SDR GTIA2022011336218

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N654NK
- Make and model: Airbus A320-232
- Aircraft serial: 8176
- Aircraft time: 12,615 hours, 5,683 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT BETWEEN 5000 AND 3000 FEET WE SMELLED A SOAPY SWEET SMELL SHUT OFF PACK 1 AND ODOR DISAPPEARED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-TROUBLE SHOT IAW TSM 05-50-810-831. PERFORMED DECONTAMINATION IAW 36-10-00-615-802. PERFORM ENG RUN W/ NO DEFECTS NOTED. THIS CLEARS DMI #2783295-1. MOC NOTIFIED. PLACARD REMOVED.
